# SDR CALA9800123

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN AFT STAIRS ACTUATOR ATTACH ANGLES AT STA 1263 INSIDE RT TORQUE BULKHEAD.  NEW ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-10-1.
